# SDR UPS98826132

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5769857613
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING O/B SLOT O/B PANEL LAND IS CRACKED.  REMOVED AND REPLACED ANGLE FITTING IAW DWG 5769857-613.
